Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24715
Title: Symmetric duality for a class of nonlinear fractional programming problems
Authors: Yang, XM
Teo, KL
Yang, XQ 
Issue Date: 2002
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2002, v. 271, no. 1, p. 7-15 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: A pair of symmetric dual nonlinear fractional programming problems is presented and duality theorems are established under pseudoinvexity-pseudoincavity (and invexity-incavity, respectively) type assumptions on the kernel function. Special cases are particularly discussed to show that this paper extends some work appeared in this area.
URI: http://hdl.handle.net/10397/24715
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/S0022-247X(02)00042-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Sep 9, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

28
Last Week
4
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.